PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Hodge numbers of generalised Borcea–Voisin threefolds

Volume 116 / 2018

Dominik Burek Banach Center Publications 116 (2018), 47-62 MSC: Primary 14J32; Secondary 14J28, 14J17. DOI: 10.4064/bc116-3

Abstract

We shall reprove formulas for the Hodge numbers of Calabi–Yau threefolds of Borcea–Voisin type constructed by A. Cattaneo and A. Garbagnati, using the orbifold cohomology formula and the orbifold Euler characteristic.

Authors

  • Dominik BurekFaculty of Mathematics and Computer Science of the Jagiellonian University in Kraków
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image